# SDR USAAD98200

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE PASSENGER CABIN LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE CABIN LOW LEVEL EMERGENCY LIGHT BATTERIES.  (M)
